# SDR UALA2010041201205

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 33,452 hours, 4,110 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 8102044
- Part serial: 77
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR COND PACK FAILURE, FLIGHT DIVERTED.  REPLACED LOWER FLOW CONTROL VALVE, NO HELP. REPLACED CABIN TEMP CONTROLLER, FIXED PROBLEM.  UPPER AND LOWER FLOW CONT INDICATION ALSO WORKS.
